# SDR 97ZZZX4836

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Ws 69
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO BRW, FLIGHT CREW HEARD STATIC IN HEADSET, SAW LOADMETER 'SPIKE' AND THE LANDING GEAR CONTROL CIRCUIT BREAKER TRIPPED.  FLIGHT CREW RESET CIRCUIT BREAKER AND DESCENDED TO BRW.  UPON SELECTING LANDING GEAR DOWN, GEAR WOULD NOT EXTEND.  MANUALLY EXTENDED GEAR AND LANDED WITHOUT INCIDENT.  FERRIED AIRCRAFT TO ANC WITH GEAR EXTENDED.  LANDING GEAR WORKS CORRECTLY DURING HANGAR TESTS.  TROUBLESHOOTING CONTINUING.  FOUND CHAFED WIRE BUNDLE UNDER FLIGHT CABIN FLOOR.
